RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 3, Pages 470–474 (Mi mz11649)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On the Behavior of the Solution of the Cauchy Problem for an Inhomogeneous Hyperbolic Equation with Periodic Coefficients

A. V. Vestyaka, H. A. Matevossianba

a Moscow Aviation Institute (National Research University)
b Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow

Keywords: asymptotic behavior, Cauchy problem, hyperbolic equation, periodic coefficients.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11649

Full text: PDF file (324 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:3, 424–428

Bibliographic databases:

Received: 19.04.2017

Citation: A. V. Vestyak, H. A. Matevossian, “On the Behavior of the Solution of the Cauchy Problem for an Inhomogeneous Hyperbolic Equation with Periodic Coefficients”, Mat. Zametki, 102:3 (2017), 470–474; Math. Notes, 102:3 (2017), 424–428

Citation in format AMSBIB
\Bibitem{VesMat17}
\by A.~V.~Vestyak, H.~A.~Matevossian
\paper On the Behavior of the Solution of the Cauchy Problem for an Inhomogeneous Hyperbolic Equation with Periodic Coefficients
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 3
\pages 470--474
\mathnet{http://mi.mathnet.ru/mz11649}
\crossref{https://doi.org/10.4213/mzm11649}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819142}
\elib{http://elibrary.ru/item.asp?id=29864982}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 3
\pages 424--428
\crossref{https://doi.org/10.1134/S0001434617090127}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413455100012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032263363}


Linking options:
  • http://mi.mathnet.ru/eng/mz11649
  • https://doi.org/10.4213/mzm11649
  • http://mi.mathnet.ru/eng/mz/v102/i3/p470

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Matevossian H.A. Vestyak A.V., “Behavior of the Solution of the Cauchy Problem For An Inhomogeneous Hyperbolic Equation With Periodic Coefficients”, 6Th International Conference on Mathematical Modelling in Physical Sciences (Ic-Msquare 2017), Journal of Physics Conference Series, 936, IOP Publishing Ltd, 2017, UNSP 012097  crossref  mathscinet  isi  scopus
    2. H. A. Matevossian, A. V. Vestyak, O. N. Peshcherikova, “On the Behavior of Solutions of Initial Boundary-Value Problems for a Hyperbolic Equation with Periodic Coefficients”, Math. Notes, 104:5 (2018), 762–766  mathnet  crossref  crossref  isi  elib
    3. O. N. Pescherikova, G. V. Fedotenkov, “Vozdeistvie nestatsionarnoi poverkhnostnoi nagruzki na uprugo-poristoe poluprostranstvo”, Materialy mezhdunarodnoi konferentsiiá«InternationaláConference onáMathematicaláModellingáináAppliedáSciences, ICMMAS-17», Sankt-Peterburgskii politekhnicheskii universitet,á24ľ28 iyulyaá2017 g., Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 160, VINITI RAN, M., 2019, 105–113  mathnet
  • ╠Ó˛ňýÓ˛Ŕ¸ň˝ŕŔň šÓýň˛ŕŔ Mathematical Notes
    Number of views:
    This page:229
    References:29
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020